Title: The computation of orthogonal rational functions on an interval
Authors: Van Deun, Joris ×
Bultheel, Adhemar #
Issue Date: Jul-2005
Publisher: Elsevier
Series Title: Journal of Computational and Applied Mathematics vol:179 issue:1-2 pages:355-373
Abstract: A method is given to compute the recurrence coefficients for high degree orthogonal rational functions on an interval of the real line and some asymptotic results are used to derive computable error bounds. We also prove a density result for these functions. Several examples are given as illustrations.
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science